# SDR FDEA201111305092

- Difficulty date: November 30, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 67,863 hours, 14,636 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: AJC75823
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIR INTAKE DUCT REAR CENTER SPAR TO REAR SPAR LOWER PANEL (363PL) FOUND CRACKED.  REPAIR  CARRIED OUT IAW SRM 55-30-02 FIG.201 REPAIR 2 REV.48   REPAIR CLASSIFIED AS MAJOR AS GMM 6-2-100 REVISION 113.
